Identification of Matching Complementarities: A Geometric Viewpoint

Advances in Econometrics, vol. 31: Structural Econometric Models, edited by E. Choo and M. Shum.

11 Pages Posted: 7 Jul 2016

See all articles by Alfred Galichon

Alfred Galichon

NYU, Department of Economics and Courant Institute

Date Written: May 29, 2013

Abstract

We provide a geometric formulation of the problem of identification of the matching surplus function and we show how the estimation problem can be solved by the introduction of a generalized entropy function over the set of matchings.

JEL Classification: C78, D61, C13

Suggested Citation

Galichon, Alfred, Identification of Matching Complementarities: A Geometric Viewpoint (May 29, 2013). Advances in Econometrics, vol. 31: Structural Econometric Models, edited by E. Choo and M. Shum., Available at SSRN: https://ssrn.com/abstract=2805852

Alfred Galichon (Contact Author)

NYU, Department of Economics and Courant Institute ( email )

269 Mercer Street, 7th Floor
New York, NY 10011
United States

Do you have a job opening that you would like to promote on SSRN?

Paper statistics

Downloads
69
Abstract Views
339
rank
422,645
PlumX Metrics